# SDR SWAA2014070129547

- Difficulty date: June 7, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 55,434 hours, 43,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C25204
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE SLAT AT NR 6 ACTUATOR LOWER SKIN CRACKED.  REPAIRED SKIN IAW SRM.
